# SDR ASAA2016032716109

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 54,612 hours, 30,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073103N
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS R2 DOOR EXIT SIGN FELL OFF.  ACFT GROUNDED.  REINSTALLED R2 DOOR EXIT SIGN IAW AMM 33-50-00.
